# SDR HEEA061687

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000044000
- Condition: Failed
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF TRANSCEIVER INOPERATIVE WHEN INSTALLED.
